Previous |  Up |  Next


Title: On the isomorphic classification of weighted spaces of holomorphic functions (English)
Author: Lusky, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 41
Issue: 2
Year: 2000
Pages: 51-60
Category: math
MSC: 30D55
MSC: 30H05
MSC: 46E15
idZBL: Zbl 0965.46012
idMR: MR1802335
Date available: 2012-10-06T01:40:17Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_041-2000-2_8.pdf 759.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo